# SDR UPS07849193

- Difficulty date: January 5, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- Aircraft time: 68,243 hours, 26,450 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 5751966503
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 FITTING HEAVY CORROSION AT STA 940 L21R.  REMOVED, FABRICATED AND INSTALLED FITTING IAW SAA EA 008-5320-01- A0594, UPS RAA DC8-53-20607, SRM 51-11-8 AND 51-1-20D.
